# SDR SWAA982268

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 867-877
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND COMBINED TWO PREVIOUS SKIN REPAIRS INTO  ONE REPAIR AT BS 867-877, STR 18R-20R.  REPAIRED PER BOEING SRM.
